A 21-year-old female asked:
what's the side effects for using "redness relief" eye drops? i wear colored contact lens everyday and my eyes becomes very red and there are many red blood silk...i bought a "redness relief" eye drops. when i use it, the red blood silk disappear for a wh
3 doctor answers • 5 doctors weighed in
Ophthalmology 45 years experience
First : First you need your eye doctor to see why you are getting red--is it the lens fit, allergies, or dryness? Treating the correct issue will solve the problem rather than hiding it with get the red out drops which simply cause rebound redness a few hours after use.
5.3k viewsReviewed >2 years ago
Ophthalmology 41 years experience
The : The problem with drops that "get the red out" is that they work by constricting the blood vessels on the surface of the eye. The additionally reduce the amount of blood flow to the tear glands. In common cases of redness of the eye, dryness is the problem. The best treatment is with a tear or lubricating drop which will actually moisturize the eye in contract to the drop that you are using which dries out the eye.
I additionally caution you to be extremely careful when you have redness when wearing contact lenses as that can be a sign of a very serious problem. The eyes do need to breath and tears will help that process, "redness relief drops" will make your eyes worse. It is probably a good ideas to see an ophthalmologist if your eyes are red later today to make sure that there is nothing serious.
5.5k viewsAnswered >2 years ago
Ophthalmology 22 years experience
"Redness : "redness relief" class of eye drops often has vaso-constricting compounds that gives the appearance of whiter eye. This only last for couple hours than the vessels re-dilate (often more than before) and the redness returns (often worse than before). These products are not recommended by eye doctors.
Redness of the eye with contact lenses can be a cause for concern. You should be evaluated by an eye doctor with your contact lenses.
5.5k viewsReviewed >2 years ago
A 28-year-old member asked:
Ive heard that adding vitamins a and d to diet during pregnancy may help control skin itchiness and rashes. Is this true? How much should I take?
2 doctor answers • 3 doctors weighed in
Obstetrics and Gynecology 27 years experience
6.6k viewsAnswered >2 years ago
A 40-year-old member asked:
What can be done for head and neck pain from arthritis in the cervical spine?
3 doctor answers • 6 doctors weighed in
Sleep Medicine 44 years experience
Neck pain: This needs to be checked to assess the severity if no significant pathology anti inflammatory meds and muscle relaxants may help as will exercise and pt.
5.7k viewsReviewed >2 years ago
A 23-year-old female asked:
24 yrs LMP june 20 . Excessive burping bleed gums while brushing , nausea. Yesterday bright blood in urine little bit 2 drops , hpt negative am I preg?
1 doctor answer • 1 doctor weighed in
Dentistry 23 years experience
Very possible.: In my area of expertise the bleeding gums is a fairly accurate sign, especially if you consider yourself to have a healthy mouth and good oral hygiene.
5.4k viewsAnswered >2 years ago
A 19-year-old female asked:
I am about 5 weeks pregnant I started bleeding about 1 week ago and im still bleeding till this point I have no blood clots or no cramping I had an ultra sound yesturday and the lady said she saw the egg sac but nothing inside of it but my doctor ask me t
1 doctor answer • 3 doctors weighed in
Obstetrics and Gynecology 14 years experience
Likely Miscarriage: When a fetal pole and heart beat are not seen on early ultrasound, the ultrasound is usually repeated in one to two weeks. Given your bleeding, it is probable that you are experiencing a misscarriage. If you bleeding becomes more than 1 pad an hour or you have increasing pain, you should call your physician immediately.
5.7k viewsReviewed >2 years ago
A 44-year-old female asked:
Newly diagnosed with ulcerative colitis. Is it normal to have stomach and back pain all day every day ?
2 doctor answers • 2 doctors weighed in
General Surgery 56 years experience
Unusual : See your doctor need examination for uc complications. Having : stomach and backpain all day every day' is unusual, may not be due to your uc. Your stomach problem may be due to your new medication, and in addition you may have back problem.
5.7k viewsAnswered >2 years ago
Last updated Oct 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.